Alert archive / Ohio / Special Marine Warnings in 2002

Special Marine Warning 21, NWS Cleveland, OH

May 25, 2002

NWS Cleveland, OH issued this special marine warning at May 25, 2002, 6:11 PM EDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 25, 2002, 6:11 PM EDT (22:11 UTC)
Expired
May 25, 2002, 8:15 PM EDT
In force
2 hr
Issued by
NWS Cleveland, OH
Area
Whole counties

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at May 25, 2:45 PM EDT, 3 hours 26 minutes earlier.

Area forecast discussion, May 25, 2:45 PM EDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
245 PM EDT SAT MAY 25 2002

WRMFNT NR NRN OH ATTM AND WL LIFT N OF THE AREA DURG THE NXT SVRL
HRS.  CDFNT MOVG THRU WRN OH AT 00Z AND THRU ERN OH/NW PA BTWN
06Z-12Z.  WATCH IN EFFECT FOR EXTRM WRN 3 ZONES.  MENTIONED PSBLY
SVR IN ALL ZONES WITH LIKELY POPS THEN FOR WRN 2/3 DCRSG TO CHC.
LEFT CHC MRNG SHWRS EXTRM E SUN OTRW SNY.  NXT COUPLE DAYS WL BE SNY
WITH CLR NGHTS.

.CLE...
OH...NONE.
PA...NONE.

In the hours before

Special weather statement, May 25, 3:32 PM EDT, 2 hours 39 minutes before
OHZ003-006-017-252030-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
332 PM EDT SAT MAY 25 2002

...SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM EDT...
A THUNDERSTORM WAS MOVING INTO NORTHWEST OHIO LATE THIS AFTERNOON.
IT WAS MOVING NORTHEAST AROUND 35 MPH. IT SHOULD REACH THE TOLEDO TO
BOWLING GREEN AREA AROUND 5 PM. SOME OF THUNDERSTORM THIS AFTERNOON
AND THIS EVENING MAY CONTAIN LARGE HAIL OR DAMAGING WINDS TO
AROUND 60 MPH.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 4:48 PM EDTSevere Thunderstorm WarningCLELucas, Wood57 min
May 25, 4:57 PM EDTSpecial Marine WarningCLE93 min
May 25, 5:13 PM EDTTornado WarningCLEWood32 min
May 25, 5:23 PM EDTSevere Thunderstorm WarningCLEOttawa52 min
May 25, 5:47 PM EDTTornado WarningCLEOttawa28 min
May 25, 6:11 PM EDTSpecial Marine WarningCLE2 hr
May 25, 7:55 PM EDTSpecial Marine WarningCLE2 hr
May 25, 7:55 PM EDTSpecial Marine WarningCLE2 hr

Nearby

Special Marine Warnings in Ohio, 2002Every special marine warning in 2002

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.